Quaternionic Hilbert spaces and a von Neumann inequality

Daniel Alpay, H. Turgay Kaptanoǧlu

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We show that Drury's proof of the generalisation of the von Neumann inequality to the case of contractive rows of N-tuples of commuting operators still holds in the quaternionic case. The arguments require a seemingly new result on tensor products of quaternionic Hilbert spaces.

Original languageEnglish
Pages (from-to)667-675
Number of pages9
JournalComplex Variables and Elliptic Equations
Issue number6
StatePublished - 1 Jun 2012


  • Drury-Arveson space
  • quaternionic Hilbert spaces
  • reproducing kernel Hilbert spaces
  • tensor products
  • von Neumann inequality

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Quaternionic Hilbert spaces and a von Neumann inequality'. Together they form a unique fingerprint.

Cite this